There has been an unexpected incident that happened and as a result, the forum has been deleted. It is unfortunate that we can only recover the post back to 2016. Sorry for any inconvenience caused.

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

H pylori

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
jhong721
Posts: 1
Joined: Fri Sep 02, 2016 4:22 am

H pylori

Post by jhong721 » Fri Sep 02, 2016 4:26 am

I need some deep help. This all started about 4 months ago. I ate some strawberries and broke out in hives. a few weeks later, it became chronic hives. I didn't think too much into it but my doc put me on allegra and off I went. As the days went on.. I grew more tired and couldn't gain weight which never happens. Then the burning sensation came and nausea. I went to the doctors a few times before finally insisting that they tested me for H pylori. It came back positive. I just finished my second round (first triple then Pylera). When I was on Pylera... the hives were starting to go away but came back wild at the end. I'm a few days off of the meds but still have strong hives. I feel so weak and tired... my whole body is inflammed (nose, eyes). Not sure if it was form the meds or pylori. I don't know what the next set of treatments would be. I now burp often and loss of appetite. Please help.. what is the best set of meds to kill this thing off?

Helico_expert
Posts: 2049
Joined: Wed Mar 02, 2011 7:20 am

Re: H pylori

Post by Helico_expert » Fri Sep 02, 2016 9:04 am

you can try control your symptoms with ranitidine. wait for a month, then go check if H. pylori is still around.

Post Reply

Return to “Hot Topics and Common forum Issues”